Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 436510, 16 pages
http://dx.doi.org/10.1155/2012/436510
Research Article

Consistency Analysis of Spectral Regularization Algorithms

Shandong Provincial Key Laboratory of Network based Intelligent Computing, School of Mathematic Science, University of Jinan, Jinan 250022, China

Received 10 January 2012; Revised 30 March 2012; Accepted 16 April 2012

Academic Editor: Ondřej Došlý

Copyright © 2012 Yukui Zhu and Hongwei Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Bauer, S. Pereverzev, and L. Rosasco, “On regularization algorithms in learning theory,” Journal of Complexity, vol. 23, no. 1, pp. 52–72, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Sun and Q. Wu, “Least square regression with indefinite kernels and coefficient regularization,” Applied and Computational Harmonic Analysis, vol. 30, no. 1, pp. 96–109, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. Lo Gerfo, L. Rosasco, F. Odone, E. De Vito, and A. Verri, “Spectral algorithms for supervised learning,” Neural Computation, vol. 20, no. 7, pp. 1873–1897, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. F. Cucker and S. Smale, “On the mathematical foundations of learning,” Bulletin of the American Mathematical Society, vol. 39, no. 1, pp. 1–49, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. Evgeniou, M. Pontil, and T. Poggio, “Regularization networks and support vector machines,” Advances in Computational Mathematics, vol. 13, no. 1, pp. 1–50, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. T. Poggio and S. Smale, “The mathematics of learning: dealing with data,” Notices of the American Mathematical Society, vol. 50, no. 5, pp. 537–544, 2003. View at Google Scholar · View at Zentralblatt MATH
  7. S. Smale and D.-X. Zhou, “Learning theory estimates via integral operators and their approximations,” Constructive Approximation, vol. 26, no. 2, pp. 153–172, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Sun and Q. Wu, “A note on application of integral operator in learning theory,” Applied and Computational Harmonic Analysis, vol. 26, no. 3, pp. 416–421, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Sun and Q. Wu, “Regularized least square regression with dependent samples,” Advances in Computational Mathematics, vol. 32, no. 2, pp. 175–189, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Q. Wu, Y. Ying, and D.-X. Zhou, “Learning rates of least-square regularized regression,” Foundations of Computational Mathematics, vol. 6, no. 2, pp. 171–192, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. T. Zhang, “Leave-one-out bounds for kernel methods,” Neural Computation, vol. 15, pp. 1397–1437, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. V. N. Vapnik, Statistical Learning Theory, A Wiley-Interscience, New York, NY, USA, 1998.
  13. Q. Guo and H. W. Sun, “Asymptotic convergence of coefficient regularization based on weakly depended samples,” Journal of Jinan University, vol. 24, no. 1, pp. 99–103, 2010. View at Google Scholar
  14. Q. Wu and D.-X. Zhou, “Learning with sample dependent hypothesis spaces,” Computers & Mathematics with Applications, vol. 56, no. 11, pp. 2896–2907, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. Yao, L. Rosasco, and A. Caponnetto, “On early stopping in gradient descent learning,” Constructive Approximation, vol. 26, no. 2, pp. 289–315, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. Sun and Q. Wu, “Application of integral operator for regularized least-square regression,” Mathematical and Computer Modelling, vol. 49, no. 1-2, pp. 276–285, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. V. Kadison and J. R. Ringrose, Fundamentals of the Theory of Operator Algebras, vol. 1 of Elementary Theory, Academic Press, San Diego, Calif, USA, 1983.
  18. I. Pinelis, “Optimum bounds for the distributions of martingales in Banach spaces,” The Annals of Probability, vol. 22, no. 4, pp. 1679–1706, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH